# SDR 5HAS2016022900104

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: General aviation
- Aircraft: N8360K
- Make and model: Piper PA-44-180
- Aircraft serial: 448195018
- Aircraft time: 9,594 hours
- Engine: Lyc LO360E1A6
- Engine time: 733 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: LW16575
- Part serial: NA
- Condition: Sheared
- Location: Engine
- Part time: 733 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOSS OF RT ENGINE RPM INDICATION DUE TO THE TACH-GEN INSTALLATION ADAPTER SHEARED AT THREADED PORTION OF ADAPTER.
